American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Alexander Dranishnikov and Michael Levin. Dimension of the product and classical formulae of dimension theory. Trans. Amer. Math. Soc. 366 (2014) 2683-2697.
Abstract, references, and article information   
View Article: PDF

[2] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[3] Andrzej Nagórko. Characterization and topological rigidity of N\"{o}beling manifolds. Memoirs of the AMS 223 (2013)
Book volume table of contents   

[4] Józef Krasinkiewicz and Stanisław Spież. Extension of the Borsuk theorem on non-embeddability of spheres. Proc. Amer. Math. Soc. 140 (2012) 4035-4040.
Abstract, references, and article information   
View Article: PDF

[5] A. Smirnov. Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold. St. Petersburg Math. J. 22 (2011) 307-319. MR 2668128.
Abstract, references, and article information   
View Article: PDF

[6] Akira Koyama, Józef Krasinkiewicz and Stanisław Spież. Generalized manifolds in products of curves. Trans. Amer. Math. Soc. 363 (2011) 1509-1532. MR 2737275.
Abstract, references, and article information   
View Article: PDF

[7] Jan van Mill and Roman Pol. An example concerning the Menger-Urysohn formula. Proc. Amer. Math. Soc. 138 (2010) 3749-3752. MR 2661573.
Abstract, references, and article information   
View Article: PDF

[8] J. Higes. Assouad-Nagata dimension of nilpotent groups with arbitrary left invariant metrics. Proc. Amer. Math. Soc. 138 (2010) 2235-2244. MR 2596064.
Abstract, references, and article information   
View Article: PDF

[9] M. Cencelj, J. Dydak, A. Mitra and A. Vavpetic. Bockstein theorem for nilpotent groups. Proc. Amer. Math. Soc. 138 (2010) 1501-1510. MR 2578545.
Abstract, references, and article information   
View Article: PDF

[10] J. Dydak and J. Higes. Asymptotic cones and Assouad-Nagata dimension. Proc. Amer. Math. Soc. 136 (2008) 2225-2233. MR 2383529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. Buyalo and N. Lebedeva. Dimensions of locally and asymptotically self-similar spaces. St. Petersburg Math. J. 19 (2008) 45-65. MR 2319510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alex Karasev and Vesko Valov. Universal absolute extensors in extension theory. Proc. Amer. Math. Soc. 134 (2006) 2473-2478. MR 2213722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jerzy Dydak. Algebra of dimension theory. Trans. Amer. Math. Soc. 358 (2006) 1537-1561. MR 2186985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John Roe. Hyperbolic groups have finite asymptotic dimension. Proc. Amer. Math. Soc. 133 (2005) 2489-2490. MR 2146189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Curtis T. McMullen. Minkowski's conjecture, well-rounded lattices and topological dimension. J. Amer. Math. Soc. 18 (2005) 711-734. MR 2138142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Akira Koyama and Manuel A. Moron. On classes of maps which preserve finitisticness. Proc. Amer. Math. Soc. 130 (2002) 3091-3096. MR 1908934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Valentin Gutev and Vesko Valov. Continuous selections and $C$-spaces. Proc. Amer. Math. Soc. 130 (2002) 233-242. MR 1855641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan M. Aarts and Robbert J. Fokkink. An addition theorem for the color number. Proc. Amer. Math. Soc. 129 (2001) 2803-2807. MR 1838806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Takahisa Miyata. Shape aspherical compacta--applications of a theorem of Kan and Thurston to cohomological dimension and shape theories. Proc. Amer. Math. Soc. 129 (2001) 2783-2788. MR 1838803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. N. Dranishnikov. On the dimension of the product of two compacta and the dimension of their intersection in general position in Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 5599-5618. MR 1781276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexander Dranishnikov and Jerzy Dydak. Extension theory of separable metrizable spaces with applications to dimension theory. Trans. Amer. Math. Soc. 353 (2001) 133-156. MR 1694287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael Levin, Leonard R. Rubin and Philip J. Schapiro. The Mardesic factorization theorem for extension theory and c-separation. Proc. Amer. Math. Soc. 128 (2000) 3099-3106. MR 1664406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alex Chigogidze. Compactifications and universal spaces in extension theory. Proc. Amer. Math. Soc. 128 (2000) 2187-2190. MR 1653445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carlos Biasi and Osamu Saeki. On transversality with deficiency and a conjecture of Sard. Trans. Amer. Math. Soc. 350 (1998) 5111-5122. MR 1458297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Leonard R. Rubin. Cohomological dimension and approximate limits. Proc. Amer. Math. Soc. 125 (1997) 3125-3128. MR 1423333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. N. Dranishnikov. On Chogoshvili's conjecture. Proc. Amer. Math. Soc. 125 (1997) 2155-2160. MR 1425119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. N. Dranishnikov. On the virtual cohomological dimensions of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 1885-1891. MR 1422863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jerzy Dydak and Katsuya Yokoi. Hereditarily aspherical compacta. Proc. Amer. Math. Soc. 124 (1996) 1933-1940. MR 1307513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. N. Dranishnikov. The power substitution for rings of complex and real functions on compact metric spaces . Proc. Amer. Math. Soc. 123 (1995) 2887-2893. MR 1307512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jerzy Dydak and Jerzy Mogilski. Universal cell-like maps . Proc. Amer. Math. Soc. 122 (1994) 943-948. MR 1242080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2